# SDR ASAA9980037

- Difficulty date: February 9, 1999
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 15K CHECK, DENT WAS FOUND IN FUSELAGE SKIN AT FS 229.  REPAIRED IAW ASA EA 5330-01363.  (M)
